This is the latest animation from the Health Ranger, revealing the health dangers of statin drugs. According to a study published in the British Medical Journal, statin drugs cause liver dysfunction, acute kidney failure. cataracts and extreme muscle weakness (among other side effects).
This is what happened to me. It isn't the full story - you can add tinnitus to the side effects and a temperature of 104° the day following cessation and there is probably more to tell. Prior to becoming really ill and while sporadically taking a lower dose I had already destroyed two relationships. Statins actually forced me to retire - working as a musician with large groups of small children whilst experiencing rocketing tinnitus and irritability levels was not feasible.
There is a postscript full of pomposity and delusion much akin to the man who hauls himself into the lifeboat in the hurricane proclaiming he is saved.– I thought I was cured. With my Ph.D. in hindsight I can now see that nothing is ever instant; just as I have discovered with most things in my life, everything takes its own time to heal. Recovery does come and so do relapses which become shallower with more distance between. I can help it along with CoQ10 and B vitamins, good fresh food and clean air, but the most helpful thing is to pass the message on.
We are only envelopes and the more posting we do the better we feel; spreading the message so that others may become enlightened is the key to recovery.
A number of drugs target the "mevalonate pathway":